# SDR RAIA960124

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 10,533 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MX - ALL CENTER ISLE EMERGENCY LIGHTS ARE OUT.  MAINTENANCE REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK, SYSTEM OPERATION CHECK GOOD.  (X)
